* Upcoming papers  
Subject Keyword Abstract Author
Robust Stabilization of Singular Markovian Jump Systems with Uncertain Switching

Guo-Liang Wang
International Journal of Control, Automation, and Systems, vol. 11, no. 1, pp.188-193, 2013

Abstract : This paper focuses on the robust stabilization problem for a class of singular Markovian jump systems with uncertain switching probabilities. Based on a slack matrix method on transition probabilities, a new criterion for quadratically stochastic admissibility of such an uncertain system is established. Then, two new sufficient conditions for the existence of mode-dependent controller are given as linear matrix inequalities. Especially, a more practical controller named as mode-independent controller is derived by a mode-dependent Lyapunov function. Finally, a numerical example is used to demonstrate the effectiveness of the proposed methods.

Keyword : Linear matrix inequalities (LMIs), singular Markovian jump systems, uncertain switching probability.

Download PDF : Click this link

Business License No.: 220-82-01782